Hokkaido Mathematical Journal

No.2

NAKAI Mitsuru, TADA Toshimasa,
Monotoneity and homogeneity of Picard dimensions for signed radial densities
Hokkaido Mathematical Journal, 26 (1997) pp.253-296
KOZHEVNIKOV Alexander, SKUBACHEVSKAYA Tatiana,
Some applications of pseudo-differential operators to elasticity
Hokkaido Mathematical Journal, 26 (1997) pp.297-322
KHANEDANI Bahman, SUWA Tatsuo,
First variation of holomorphic forms and some applications
Hokkaido Mathematical Journal, 26 (1997) pp.323-335
ANASTASSIOU George A.,
Lattice homomorphism --- Korovkin type inequalities for vector valued functions
Hokkaido Mathematical Journal, 26 (1997) pp.337-364
ELST A.F.M. ter, ROBINSON Derek W.,
On Kato's square root problem
Hokkaido Mathematical Journal, 26 (1997) pp.365-376
DANILUK Andrzej, STOCHEL Jan,
Seminormal composition operators induced by affine transformations
Hokkaido Mathematical Journal, 26 (1997) pp.377-404
ODA Fumihito,
On defect groups of the Mackey algebras for finite groups
Hokkaido Mathematical Journal, 26 (1997) pp.405-409
ADACHI Toshiaki, MAEDA Sadahiro, OGIUE Koichi,
Extrinsic shape of circles and the standard imbedding of a Cayley projective plane
Hokkaido Mathematical Journal, 26 (1997) pp.411-419
ISHIZAKI Katsuya,
An oscillation result for a certain linear differential equation of second order
Hokkaido Mathematical Journal, 26 (1997) pp.421-434
CHIGIRA Naoki,
Generating alternating groups
Hokkaido Mathematical Journal, 26 (1997) pp.435-438
YAMADA Osanobu,
On the spectrum of Dirac operators with the unbounded potential at infinity
Hokkaido Mathematical Journal, 26 (1997) pp.439-449
BARSEGIAN Grigor A.,
The principle of closeness of sufficiently large sets of a-points of meromorphic functions
Hokkaido Mathematical Journal, 26 (1997) pp.451-456
INOUE Akihiko,
Regularly varying correlation functions and KMO-Langevin equations
Hokkaido Mathematical Journal, 26 (1997) pp.457-482